American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47J10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Lingju Kong. Eigenvalues for a fourth order elliptic problem. Proc. Amer. Math. Soc. 143 (2015) 249-258.
Abstract, references, and article information   
View Article: PDF

[2] Biagio Ricceri. A general multiplicity theorem for certain nonlinear equations in Hilbert spaces. Proc. Amer. Math. Soc. 133 (2005) 3255-3261. MR 2161147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1